MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4458
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead had fracture.This lead was surgically abandoned.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead experienced fracture, due to this, noise, oversensing and high pacing impedance issues were observed.This lead was surgically abandoned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
**udi related data quality updates only** this report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #.
 
Event or Problem Description

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18342747
Report Number2124215-2023-71531
Device Sequence Number15555402
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public(01)00802526060953(17)030316(21)200856
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/16/2003
Device Model Number4458
Device Catalogue Number4458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/22/2023
07/25/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/11/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale